Alert archive / North Carolina / Flash Flood Warnings in 2017
Flash Flood Warning 2, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this flash flood warning at Apr 24, 2017, 10:55 PM EDT for 5 counties in North Carolina. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2017, 10:55 PM EDT (02:55 UTC)
- Expired
- Apr 25, 2017, 4:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carteret County, NC, Craven County, NC, Jones County, NC, Onslow County, NC, Pamlico County, NC
The radar
The Morehead City radar (KMHX), 47 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 3:45 AM EDT | FLASH FLOOD | Vanceboro, NC | THIRD STREET CLOSED DUE TO HIGH WATER. TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 290 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 2.9 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 131 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 603 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
502
WGUS52 KMHX 250255
FFWMHX
NCC031-049-103-133-137-250600-
/O.NEW.KMHX.FF.W.0002.170425T0255Z-170425T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Newport/Morehead City NC
1055 PM EDT MON APR 24 2017
The National Weather Service in Newport has issued a
* Flash Flood Warning for...
Jones County in eastern North Carolina...
Craven County in eastern North Carolina...
Northeastern Onslow County in eastern North Carolina...
Southwestern Carteret County in eastern North Carolina...
Southwestern Pamlico County in North Carolina...
* Until 200 AM EDT
* At 1054 PM EDT, Doppler radar indicated heavy rain across the
warned area. Up to two inches of rain have already fallen. Flash
flooding is expected to begin shortly.
* Some locations that will experience flooding include...
New Bern, Havelock, Morehead City, Newport, James City, Trent
Woods, River Bend, Swansboro, Cape Carteret, Pine Knoll Shores,
Maysville, Vanceboro, Neuse Forest, Hammocks Beach State Park,
Cherry Branch Ferry Terminal, Fairfield Harbour, Minnesott Beach
Ferry, Michael J Smith Airport, Oceana Pier and Fort Macon State
Park.
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3524 7751 3523 7747 3525 7743 3527 7743
3530 7745 3531 7743 3532 7743 3534 7703
3533 7701 3513 7683 3482 7665 3467 7663
3467 7689 3458 7716
$$
SGK1 follow-up statement
069
WGUS52 KMHX 250537
FFWMHX
NCC031-049-103-133-137-250800-
/O.EXT.KMHX.FF.W.0002.000000T0000Z-170425T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Newport/Morehead City NC
137 AM EDT TUE APR 25 2017
The National Weather Service in Newport has extended the
* Flash Flood Warning for...
Jones County in eastern North Carolina...
Craven County in eastern North Carolina...
Northeastern Onslow County in eastern North Carolina...
Southwestern Carteret County in eastern North Carolina...
Southwestern Pamlico County in North Carolina...
* Until 400 AM EDT
* At 134 AM EDT, Doppler radar indicated heavy rain across the
warned area. Two to three inches of rain have already fallen.
Flash flooding is already occurring or expected shortly. Heavy
rain is still falling across Onslow, Carteret, and Jones counties.
* Some locations that will experience flooding include...
New Bern, Havelock, Morehead City, Newport, James City, Trent
Woods, River Bend, Swansboro, Cape Carteret, Pine Knoll Shores,
Maysville, Vanceboro, Neuse Forest, Hammocks Beach State Park,
Cherry Branch Ferry Terminal, Fairfield Harbour, Minnesott Beach
Ferry, Michael J Smith Airport, Oceana Pier and Fort Macon State
Park.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3524 7751 3523 7747 3525 7743 3527 7743
3530 7745 3531 7743 3532 7743 3534 7703
3533 7701 3513 7683 3482 7665 3467 7663
3467 7689 3458 7716
$$
SGKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this flash flood warning went out at Apr 24, 10:25 PM EDT, 30 minutes earlier.
Area forecast discussion, Apr 24, 10:25 PM EDT, 30 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
1025 PM EDT Mon Apr 24 2017
.SYNOPSIS...
A complex low pressure system will impact Eastern North Carolina
into Tuesday. High pressure in the central Atlantic will build
in Wednesday through Friday bringing above normal temperatures
and below normal rain chances.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
As of 1015 PM Monday...Latest sfc analysis continues to show
the low pressure system btw Charleston and Myrtle Beach, SC and
another sfc low approxly about 270 mi east of Charleston SC.
This evening, rainfall have been steady and moderate across
Eastern NC with minor flooding over the roads in Duplin
County...approxly about 4 inches of rain has fallen based on
radar. This complex low will slowly lift NE into NC late
tonight...shifting the 850 mb moisture transport and high PW
directly into Eastern NC where there is good upper level
diffluence leading to widespread rain and embedded hvy bands
through most of the night and into the early morning. By late
tonight, will begin to see showers taper off as a mid- level dry
slot will begin to work into the region. Abundant cloud cover
has limited instability today but will continue to mention
isolated thunder overnight as upper level diffluence continues
to increase and stronger low level convergence moves into the
region ahead of the sfc low moving toward the coast. While SPC
has dropped the marginal risk of severe across Eastern NC, there
is some concern for isolated severe ahead of the offshore low
as low level helicity ramps up across the region. Models are not
in best agreement with the track of the offshore low, ranging
from coming ashore near Cape Fear to near Cape Hatteras and the
best chance for strong storms will be ahead and east of the low.
Continue the Wind Advisory for the OBX as winds will ramp up
ahead of the low. Temps drop very little tonight with lows in
the 60s.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY/...
As of 415 PM Monday...While deep moisture slide off the coast
early Tuesday will continue to have a good chance of showers
with isolated thunderstorms as the upper low tracks across
across eastern NC bringing steep mid level lapse rates. Could
also see small hail with the showers with the cold pool aloft.
Temps warm a few degrees over today with a bit more breaks of
sun and expect highs generally in the mid 70s.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
As of 300 PM Monday...As strong low pressure moves away from
the coast Tuesday night and Wednesday...a return to almost
summer- like conditions for follow for late week into the
weekend.
Tuesday night and Wednesday...Closed upper low and surface
reflection will slowly move away from the northern coastal areas
Wednesday night into early Thursday. Lingering showers...mainly
northern and eastern areas...will gradually end by early
Thursday morning. Lows Tuesday night drop into the upper 50s to
lower 60s.
Wednesday night through Thursday night...Mid/upper level ridge
will build across the region Wednesday night through Thursday
night. Temperatures warm back to above normal levels with lows
mid/upper 60s with highs Thursday upper 70s Outer Banks to upper
80s inland. Rain chances will be minimal.
Friday through Monday...Summer-like weather will prevail Friday
into early next week with Bermuda ridge offshore...southwest
surface low and very warm temperatures inland. This will lead to
a daily risk of scattered sea breeze thunderstorms and have low
PoPs inland along the typical sea breeze zone. High temperatures
will be well into the 80s with around 90 over the Coastal Plains
with lower 80s closer to the coast and lows mainly in the 60s
through the period. These above normal temperatures and below
normal PoPs will continue until a strong cold front approaches
next Monday night.
&&
.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
Short Term /Through Tuesday/...
As of 7 PM Monday...Widespread rain with embedded hvy rain will
continue to effect all TAF sites bringing mostly IFR conditions
with occasionally MVFR conditions. After 6z, conditions will
slowly improve back to MVFR as a mid- level dry slot begins to
work into the region. Precip tapers off late tonight but shower
chances continue through Tuesday as the upper low tracks over
eastern NC and could even see small hail embedded with heavier
showers. Wind gusts 20-25 kt possible through tonight as well,
especially in heavier showers.
Long Term /Tue Night through Sat/...
As of 3 PM Monday...Some lingering showers and a period of MVFR
ceilings is possible Tuesday night and early Wednesday as strong
upper level low and surface reflection exit off the coast. The
remainder of the forecast should generally be VFR with a small
threat of sea breeze thunderstorms Friday and Saturday
afternoons...which could briefly reduce ceilings and vsbys.
&&
.MARINE...
Short Term /through Tuesday/...
As of 1015 PM Monday...Latest buoy obs are showing E winds
around 15 knots over the northern waters and ESE winds 20-30
knots south. Seas have been 10-14 ft from Oregon Inlet south,
meanwhile 6 to 8 ft north. The complex low pressure system will
continue to track NE towards the waters tonight and Tuesday
bringing dangerous boating conditions. E/SE winds have increased
this afternoon with gusts to gales across the offshore coastal
waters and are expect winds to continue to increase as an
offshore surface low east of Charleston moves toward the NC
coast with SE/E winds increasing to 20-35 kt and gusts in excess
of 40 kt, strongest across the outer central waters, peaking
late this evening into the early morning hours. NWPS continues
to show seas building to 8-15 feet. Continue Gale Warning for
all waters except the inland rivers where the Small Craft
Warning continues. Extended the high surf advisory north of Cape
Lookout, for rough surf and minor beach erosion through
Tuesday.
Long Term /Tue Night through Sat/...
As of 310 PM Monday...As strong surface/upper low exits the
southeast VA coast Tuesday night and early Wednesday...residual
swell energy will linger into Wednesday evening before subsiding
with weak ridging taking hold across the coastal waters. Small
Craft Advisory will gradually end sometime Wednesday night. For
Thursday into the weekend...Bermuda high will set up offshore
with SW winds 10-15 knots...a few occasional gusts to 20
knots...with seas 3-5 feet.
&&
.HYDROLOGY...
As of 330 PM Monday...Flash flood watch continues for W/SW
sections of the CWA as this area has best chance of seeing storm
total 2-3 inches of rain with locally higher amounts up to 5
inches. Latest guidance suite does show the area of heaviest
rain remaining S/SW of the area late today and tonight, though
will keep watch in place. Heaviest rain is expected late today
and overnight, as low strengthens and moves along the Carolina
coast.
&&
.TIDES/COASTAL FLOODING...
As of 4 PM Monday...High surf advisory extended for beaches
north of Cape Lookout through Tuesday with surf heights up to 7
to 10. Could see minor water level rises around 1 to 2 ft for
soundside areas adjacent to the Pamlico Sound vulnerable to E
winds. With water levels already elevated from high
astronomical tides decided to issue a Coastal Flood Advisory for
Beaufort, Pamlico, Craven and Carteret Counties through
tonight. High threat of rip currents at all beaches today.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Flash Flood Watch until 8 AM EDT Tuesday for NCZ044-079-080-
090>095-098.
Coastal Flood Advisory until 8 AM EDT Tuesday for NCZ080-
093>095.
Beach Hazards Statement from 8 AM EDT Tuesday through Tuesday
evening for NCZ095-098-103-104.
High Surf Advisory until 8 PM EDT Tuesday for NCZ095-103-104.
Wind Advisory until 6 AM EDT Tuesday for NCZ103-104.
MARINE...Small Craft Advisory until 5 AM EDT Tuesday for AMZ136-137.
Gale Warning until 7 AM EDT Tuesday for AMZ135-152-154.
Gale Warning until 7 AM EDT Tuesday for AMZ130-131-150.
Gale Warning until 2 AM EDT Tuesday for AMZ156-158.
&&
SYNOPSIS...SK
NEAR TERM...SK/BM
SHORT TERM...SK
LONG TERM...CTC
AVIATION...CTC/SK/BM
MARINE...CTC/SK/BM
HYDROLOGY...MHX
TIDES/COASTAL FLOODING...MHXHazardous weather outlook, Apr 24, 9:53 PM EDT, 1 hour 2 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 953 PM EDT Mon Apr 24 2017 NCZ029-045>047-081-260200- Martin-Washington-Tyrrell-Mainland Dare-Mainland Hyde- 953 PM EDT Mon Apr 24 2017 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. A complex low pressure system will impact the area tonight into Tuesday. Widespread showers and isolated thunderstorms are expected tonight. Flooding rains will be the main threat but an isolated damaging wind gust or tornado will also be possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ103-104-260200- Outer Banks Dare-Outer Banks Hyde- 953 PM EDT Mon Apr 24 2017 ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY... ...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT TUESDAY... ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT TUESDAY THROUGH TUESDAY EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. Wind Advisory. A complex low pressure system will impact the area tonight into Tuesday. Widespread showers and isolated thunderstorms are expected tonight. Flooding rains will be the main threat but an isolated damaging wind gust or tornado will also be possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ095-260200- Carteret- 953 PM EDT Mon Apr 24 2017 ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY... ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT TUESDAY... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY... ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT TUESDAY THROUGH TUESDAY EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. High Surf Advisory. Coastal Flood Advisory. A complex low pressure system will impact the area tonight into Tuesday. Widespread showers and isolated thunderstorms are expected tonight. Flooding rains will be the main threat but an isolated damaging wind gust or tornado will also be possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. High Surf Advisory. Coastal Flood Advisory. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ080-093-094-260200- Beaufort-Craven-Pamlico- 953 PM EDT Mon Apr 24 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT TUESDAY... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Coastal Flood Advisory. A complex low pressure system will impact the area tonight into Tuesday. Widespread showers and isolated thunderstorms are expected tonight. Flooding rains will be the main threat but an isolated damaging wind gust or tornado will also be possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Coastal Flood Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ044-079-090>092-260200- Pitt-Greene-Duplin-Lenoir-Jones- 953 PM EDT Mon Apr 24 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT TUESDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A complex low pressure system will impact the area tonight into Tuesday. Widespread showers and isolated thunderstorms are expected tonight. Flooding rains will be the main threat but an isolated damaging wind gust or tornado will also be possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ098-260200- Onslow- 953 PM EDT Mon Apr 24 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT TUESDAY... ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT TUESDAY THROUGH TUESDAY EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A complex low pressure system will impact the area tonight into Tuesday. Widespread showers and isolated thunderstorms are expected tonight. Flooding rains will be the main threat but an isolated damaging wind gust or tornado will also be possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Apr 24, 9:11 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
911 PM EDT MON APR 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLOOD WARSAW 35.00N 78.09W
04/24/2017 DUPLIN NC 911 CALL CENTER
HIGH WATER ON NC 50/US117 AND COMMUNITY RD
&&
EVENT NUMBER MHX1700085
MELENDEZLocal storm report, Apr 24, 9:12 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
912 PM EDT MON APR 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLOOD BEAUTANCUS 35.12N 78.03W
04/24/2017 DUPLIN NC 911 CALL CENTER
3 TO 5 INCHES OF WATER ON NC 403
&&
EVENT NUMBER MHX1700086
MELENDEZLocal storm report, Apr 24, 9:14 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
914 PM EDT MON APR 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLOOD WARSAW 35.00N 78.09W
04/24/2017 DUPLIN NC 911 CALL CENTER
HIGH WATER ON NORTH NC50 AND WARREN RD
&&
EVENT NUMBER MHX1700087
MELENDEZLocal storm report, Apr 24, 9:16 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
916 PM EDT MON APR 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM FLASH FLOOD FAISON 35.12N 78.14W
04/24/2017 DUPLIN NC 911 CALL CENTER
WARREN ROAD CLOSED TO DUE HIGH WATER.
&&
EVENT NUMBER MHX1700088
MELENDEZThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 9:38 PM EDT | Beach Hazards Statement | MHX | 22 hr | |
| Apr 24, 10:02 PM EDT | Areal Flood Advisory | MHX | Beaufort, Greene, Lenoir, Martin, Pitt | 88 min |
| Apr 25, 1:42 AM EDT | River Flood Warning | MHX | Duplin | 6 days |
| Apr 25, 2:46 AM EDT | Areal Flood Advisory | MHX | Craven, Greene, Lenoir, Pitt | 89 min |
| Apr 25, 3:31 AM EDT | Areal Flood Advisory | MHX | Beaufort, Carteret, Craven, Pamlico | 89 min |
| Apr 25, 3:52 AM EDT | Areal Flood Advisory | MHX | Carteret, Duplin, Greene, Jones, Lenoir, Onslow | 83 min |
| Apr 25, 4:08 AM EDT | Special Marine Warning | MHX | 52 min | |
| Apr 25, 4:51 AM EDT | Flash Flood Warning | MHX | Beaufort, Martin, Pitt, Washington | 3 hr |
| Apr 25, 4:53 AM EDT | Special Weather Statement | MHX | Beaufort | 52 min |
| Apr 25, 5:09 AM EDT | Special Weather Statement | MHX | Dare, Tyrrell | 66 min |
| Apr 25, 5:13 AM EDT | Areal Flood Advisory | MHX | Beaufort, Craven, Duplin, Greene, Jones, Lenoir and 3 more | 2 hr |
| Apr 25, 5:39 AM EDT | River Flood Warning | MHX | Greene, Lenoir, Pitt | 11 days |
| Apr 25, 5:40 AM EDT | River Flood Warning | MHX | Lenoir | 16 days |
| Apr 25, 5:41 AM EDT | River Flood Warning | MHX | Pitt | 11 days |
| Apr 25, 5:42 AM EDT | Special Weather Statement | MHX | Washington | 63 min |
| Apr 25, 6:01 AM EDT | Special Weather Statement | MHX | Tyrrell | 59 min |
| Apr 25, 6:25 AM EDT | Areal Flood Advisory | MHX | Beaufort, Hyde, Martin, Washington | 95 min |
| Apr 25, 6:38 AM EDT | River Flood Warning | MHX | Pitt | 28 hr |
| Apr 25, 8:07 AM EDT | Areal Flood Advisory | MHX | Beaufort, Hyde, Martin, Pitt, Washington | 113 min |
| Apr 25, 11:41 AM EDT | Special Weather Statement | MHX | Dare | 49 min |
| Apr 25, 12:30 PM EDT | Special Weather Statement | MHX | Dare | 45 min |
| Apr 25, 2:25 PM EDT | Special Weather Statement | MHX | Craven | 50 min |
| Apr 25, 3:26 PM EDT | Special Weather Statement | MHX | Beaufort | 49 min |
| Apr 25, 4:18 PM EDT | Special Weather Statement | MHX | Jones | 27 min |
| Apr 25, 5:15 PM EDT | Special Weather Statement | MHX | Martin | 30 min |
| Apr 25, 6:01 PM EDT | Special Weather Statement | MHX | Tyrrell | 29 min |
Nearby
Flash Flood Warnings in North Carolina, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.